Alert archive / Missouri / Flash Flood Warnings in 2025
Flash Flood Warning 14, NWS St. Louis, MO
NWS St. Louis, MO issued this flash flood warning at Jun 4, 2025, 2:58 PM CDT for Saint Charles County, Saint Louis County, Missouri. It was in force for 92 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2025, 2:58 PM CDT (19:58 UTC)
- Expired
- Jun 4, 2025, 4:30 PM CDT
- In force
- 92 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- None
The radar
The St Louis radar (KLSX), 8 km from the middle of the area, began a volume at 20:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 3:12 PM CDT | FLASH FLOOD | 2 Ssw Harvester, MO | Jacobs Station Rd near Towers Road flooded. Neighborhood yards also have 1 foot of water in them. |
| Jun 4, 3:20 PM CDT | FLASH FLOOD | 2 W Harvester, MO | Maybe a foot estimated of running water over roadway. Road not visible. Car stalled in water. Car is small 2 door. |
| Jun 4, 3:30 PM CDT | FLASH FLOOD | 2 W Harvester, MO | A creek overflowed onto St Peters Howell Road. Water rose up to 1 foot deep in some nearby homes. Time estimated. |
| Jun 4, 3:30 PM CDT | RAIN 1.58 | 2 Wsw Weldon Spring, MO | Since 2:15pm we received 1.58 inches of rain at the office. This was over 1 hour and 15 minutes. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.0 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 12 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 550 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
918
WGUS53 KLSX 041958
FFWLSX
MOC183-189-042130-
/O.NEW.KLSX.FF.W.0014.250604T1958Z-250604T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service St Louis MO
258 PM CDT Wed Jun 4 2025
The National Weather Service in St Louis has issued a
* Flash Flood Warning for...
Central Saint Charles County in east central Missouri...
Northwestern Saint Louis County in east central Missouri...
* Until 430 PM CDT.
* At 258 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain from Cottleville to St Peters. Flash flooding is
ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
O'Fallon, St. Charles, St. Peters, Florissant, Chesterfield,
Wildwood, Maryland Heights, Hazelwood, Lake St. Louis, Bridgeton,
Dardenne Prairie, Weldon Spring, Cottleville, Spirit of St. Louis
Airport, Lambert-St. Louis International Airport, Weldon Spring
Heights, Champ, Harvester, Orchard Farms and Kampville.
This includes the following State Parks...
First Missouri State Capitol Historic Site.
This includes Interstate 70 in Missouri between exits 219 and 231.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3864 9074 3874 9081 3887 9055 3887 9054
3888 9054 3894 9042 3882 9029 3861 9072
3863 9073 3864 9073
FLASH FLOOD...RADAR INDICATED
$$
Kimble1 follow-up statement
351
WGUS73 KLSX 042043
FFSLSX
Flash Flood Statement
National Weather Service St Louis MO
343 PM CDT Wed Jun 4 2025
MOC183-189-042130-
/O.CON.KLSX.FF.W.0014.000000T0000Z-250604T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Saint Charles MO-Saint Louis MO-
343 PM CDT Wed Jun 4 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 PM CDT THIS
AFTERNOON FOR CENTRAL SAINT CHARLES AND NORTHWESTERN SAINT LOUIS
COUNTIES...
At 343 PM CDT, radar indicated that much of the heavy rain was
coming to an end. However, emergency management reported flash
flooding on some streets in St Charles County. Flash flooding will
continue until waters recede.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Emergency management reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
O'Fallon, St. Charles, St. Peters, Florissant, Chesterfield,
Wildwood, Maryland Heights, Hazelwood, Lake St. Louis, Bridgeton,
Dardenne Prairie, Weldon Spring, Cottleville, Spirit of St. Louis
Airport, Lambert-St. Louis International Airport, Weldon Spring
Heights, Champ, Harvester, Orchard Farms and Kampville.
This includes the following State Parks...
First Missouri State Capitol Historic Site.
This includes Interstate 70 in Missouri between exits 219 and 231.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3864 9074 3874 9081 3887 9055 3887 9054
3888 9054 3894 9042 3882 9029 3861 9072
3863 9073 3864 9073
FLASH FLOOD...OBSERVED
$$
KimbleWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 4, 2:01 PM CDT, 57 minutes earlier. Its key messages:
- There is a chance of strong to marginally severe thunderstorms this afternoon. Damaging winds will be the primary threat.
- Our active pattern continues through this weekend with our next chance of thunderstorms occcurring on Friday.
Area forecast discussion, Jun 4, 2:01 PM CDT, 57 minutes before
Area Forecast Discussion National Weather Service Saint Louis MO 201 PM CDT Wed Jun 4 2025 .KEY MESSAGES... - There is a chance of strong to marginally severe thunderstorms this afternoon. Damaging winds will be the primary threat. - Our active pattern continues through this weekend with our next chance of thunderstorms occcurring on Friday. && .SHORT TERM... (Through Late Thursday Night) Issued at 141 PM CDT Wed Jun 4 2025 The cold front responsible for forcing last night's thunderstorms currently splits Missouri and Illinois and extends from about Joplin to Chicago. Moisture remains plentiful in the vicinity of the front with dewpoints in the 60s and PWATs of around 1.8". Forcing from the system's parent mid-level trough and the low-level jet have kept precipitation going, but coverage of showers and thunderstorms have decreased through the early afternoon as influence from these features has waned through the day. Although coverage has been lesser than this morning, strength of thunderstorms is increasing as SBCAPE reaches near 1000 J/kg ahead of the front and despite the abundant cloud cover. Even so, only some thunderstorms are expected to become strong to severe. Model soundings show very shallow, very short-lived mixed boundary layers underneath tall, skinny CAPE profiles and modest shear. This is not a good set-up for severe hail. Thunderstorms that do become strong would be capable of maginally severe winds and perhaps a brief tornado owing to backed surface winds and thus curved hodographs. Updraft interaction will have a negative impact on tornado development, but it can't be ruled out. The front will push southeast of the area tonight and will carry the greatest chance for showers and thunderstorms in that direction. Portions of southeast Missouri and southern Illinois will still have a 60 - 80% chance of precipitiation as they'll be closer to the boundary. Otherwise, Thursday will be drier and a few degrees warmer (mid-70s to low-80s) for most locations than what we've seen today. Jaja && .LONG TERM... (Friday through Next Wednesday) Issued at 141 PM CDT Wed Jun 4 2025 The chance for showers and thunderstorms ramps up Friday morning as an MCS passes to our southwest. CAMs show additional thunderstorm development to the northeast of the feature, which would enter our CWA around sunrise. With the instability gradient lying well to the south of this development and the MCS scouring out the rest, these thunderstorms would likely have a hard time becoming severe unless they develop or rush out ahead of the MCS within the better environment. In any case, southeast Missouri has the highest chance at seeing severe weather on Friday with damaging winds as the primary threat. The active pattern is expected to continue through early next week as the front remains stationed just south of us. Rain and thunderstorm chances, though still existent, will decrease Sunday and Monday since the most favorable environment will be to our south. A cold front is forecast to shove the stationary boundary out of the Ohio Valley early next week and usher in a period of drier weather. Temperatures until then will gradually moderate with highs on Friday in the 70s to 80 degrees warming to widespread low-80s by Sunday. The cold front is not expected to be potent due to weak, short-lived cold air advection behind the front. Thus, low 80s are still forecast for early next week. Jaja && .AVIATION... (For the 18z TAFs through 18z Thursday Afternoon) Issued at 1218 PM CDT Wed Jun 4 2025 Inconsistent ceilings will continue to be a problem though tomorrow morning as the stationary front bisecting the CWA continues to stick around. Expect widespread IFR ceilings overnight tonight with only the edges of the cloud shield lifting to MVFR tomorrow after sunrise. Otherwise, showers and thunderstorms will continue to plague the area, slowly moving east with time. Some showers and thunderstorms may become strong to marginally severe this afternoon and may produce wind gusts of up to 50 kts. These are expected to diminish in strength and coverage after sunset. Jaja && .LSX WATCHES/WARNINGS/ADVISORIES... MO...None. IL...None. && WFO LSX
Hazardous weather outlook, Jun 4, 2:02 PM CDT, 56 minutes before
Hazardous Weather Outlook National Weather Service St Louis MO 202 PM CDT Wed Jun 4 2025 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-051915- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 202 PM CDT Wed Jun 4 2025 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight. Thunderstorms are likely in portions of the area tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a chance of thunderstorms Thursday through Monday. A few thunderstorms may be severe on Friday across southeast Missouri. Damaging winds will be the primary threat. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Jaja
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 7:12 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Montgomery, Warren | 48 min |
| Jun 3, 8:35 PM CDT | Areal Flood Advisory | LSX | Boone, Cole, Moniteau | 4 hr |
| Jun 3, 9:02 PM CDT | Severe Thunderstorm Warning | LSX | Cole, Moniteau | 43 min |
| Jun 3, 9:24 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Cole, Osage | 51 min |
| Jun 3, 9:32 PM CDT | Areal Flood Advisory | LSX | Audrain, Callaway, Lincoln, Montgomery, Pike, Ralls and 1 more | 3 hr |
| Jun 3, 10:03 PM CDT | Flash Flood Warning | LSX | Boone | 117 min |
| Jun 3, 10:29 PM CDT | River Flood Warning | LSX | Boone | 8 hr |
| Jun 4, 12:14 AM CDT | Areal Flood Advisory | LSX | Boone | 6 hr |
| Jun 4, 9:42 AM CDT | River Flood Warning | LSX | Lincoln | 29 hr |
| Jun 4, 1:59 PM CDT | River Flood Warning | LSX | Cole | 38 hr |
| Jun 4, 2:47 PM CDT | Areal Flood Advisory | LSX | Saint Charles, Saint Louis | 11 min |
| Jun 4, 2:50 PM CDT | Tornado Warning | LSX | Saint Charles, Saint Louis, City of Saint Louis | 40 min |
| Jun 4, 3:13 PM CDT | Tornado Warning | LSX | Saint Charles, Saint Louis | 38 min |
| Jun 4, 3:22 PM CDT | Areal Flood Advisory | LSX | Franklin, Jefferson, Saint Louis | 113 min |
| Jun 4, 3:53 PM CDT | Areal Flood Advisory | LSX | Saint Louis, City of Saint Louis | 97 min |
| Jun 4, 4:12 PM CDT | Flash Flood Warning | LSX | Crawford, Washington | 2 hr |
| Jun 4, 5:46 PM CDT | Areal Flood Advisory | LSX | Saint Louis, City of Saint Louis | 3 hr |
| Jun 4, 6:15 PM CDT | Areal Flood Advisory | LSX | Franklin, Jefferson | 3 hr |
| Jun 4, 6:19 PM CDT | Areal Flood Advisory | LSX | Crawford, Washington | 2 hr |
Nearby
Flash Flood Warnings in Missouri, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.